Diffraction coefficient for a half-plane with anisotropic conductivity


Buyukaksoy A., Serbest A., Kara A.

IEE PROCEEDINGS-SCIENCE MEASUREMENT AND TECHNOLOGY, vol.143, no.6, pp.384-388, 1996 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 143 Issue: 6
  • Publication Date: 1996
  • Doi Number: 10.1049/ip-smt:19960795
  • Title of Journal : IEE PROCEEDINGS-SCIENCE MEASUREMENT AND TECHNOLOGY
  • Page Numbers: pp.384-388

Abstract

The diffraction of obliquely incident plane waves by a half-plane having anisotropic conductivity is investigated. The half-plane is assumed to be perfectly conducting in one direction and to have finite conductivity in the transverse direction. The material of the halfplane is simulated by a resistive-type boundary condition with the resistivity being a constant tensor. By using the Fourier transform technique, the problem is formulated into a pair of simultaneous Wiener-Hopf equations which are decoupled by means of a polynomial transformation and then solved by standard techniques.